# SDR AALA201709159023

- Difficulty date: September 14, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 16,050 hours, 2,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FAULT ESPU FAILED A CHECK.  REPLACED THE BATTERIES. THE AIRCRAFT WAS GROUNDED.
